I have been on finasteride for a few months and after noticing brain fog I flushed the rest of the pills down the toilet today. The brain fog I am experiencing and have been experiencing alll day is making me want to kill myself. It’s so bad, I can’t fucking function. I already scheduled a doctors appointment but I have no idea what to do. Will this ever go away? I’m afraid to go to sleep and wake up and realize it still hasn’t gone away. Please for the love of god someone tell me what to do. I’m fucking scared,
Hang in there pal i’ve got it and really bad at level i was derealizated 24/24.
The first month it was almost impossible to even read a line from a book page… awful.
But at somepoint after one year and half the brain fog started to subside,so wee need time.
I give up
I can’t hang in there, I have the fucking MCAT to study for I fucking hate this
You just quit Finasteride. Give it some time! Most people recover from side effects after quitting, some pretty quickly. The odds are in your favour.
How long? Is there anything I can do for my brain? Is it safe to take ADHD medication?
Don’t take any medication! It takes up to two weeks for your DHT to return to normal levels and hopefully this will resolve your problems.
I know you feel awful right now. But you need to give it some time. Desperately going after “treatments” often makes things much worse.
Okay thanks. It’s just so worrisome I don’t know what I can do or what to do. Is there a specific doctor I can get to check brain damage? Am I fucked for life?
You cannot do anything but wait. There is nothing a doctor can do. I know it is tough, but you have to calm down and give it some time. The odds are in your favour.
How are the odds in my favor? Look how many people are on this forum with the exact problems I’m having and they never go away?
It hasn’t gone away for me. I’m killing myself within two weeks. I don’t mean to discourage you, and i truly hope you get better with time. But in my experience, it destroyed my ability to think or remember and it has been over a year now for me.
Because, obviously, this is a forum for people with persistent problems. By definition, those with temporary problems leave eventually or never make it here, because their problems subside quickly. Persistent side effects from Finasteride are pretty rare.
Many people get better. I have been far worse than I am right now. Give it some time!
How much time? A day? A week?
Same man. How long did you take fin for? How long have you had the effects?
I cannot predict the future. Could be a day, could be a few months. You will have to wait and find out.
I am sorry that you feel awful, but we are going in circles now. All you can do is wait, but the goods news is that many people get better. So don’t take any stupid actions and give it time!
Probably it will pass
It does go away for lots of people. Many people describe the brain fog as one of things that recovers.
@Ihatepropecia1, hang in there and do everything you can to give your body a chance to heal.
I still have 20% brain fog but it’s A LOT better than before. I can function at this point.
It took a whole year before it got better for me
Do not take stuff to get better, go fast, do exercise, give yourself some time. When I crashed I was not able to read. I was working as a Chef at this time. Now I am in the IT, taking my certificates.
So yeah, you will get better! Believe me!
I’ve been taking D3 is that safe to continue or should I stop)